# SDR CA040723005

- Difficulty date: July 10, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cessna 172
- Aircraft time: 5,721 hours
- Engine: Cont O300A
- Propeller: Mcauly 1A170DM
- System (JASC): 7414 · Magneto/Distributor
- Part: Spring
- Part number: M3590
- Condition: Broken
- Location: Rt Magneto
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) NO POWER TO RT MAGNETO DUE TO BROKEN IMPULSE SPRING RETARDING TIMING.
